# SDR SWAA2018011719013

- Difficulty date: January 3, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 66,833 hours, 39,193 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Delaminated
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD DELAMINATED AT BS 663.  REPAIRED THE BULKHEAD IAW SRM.
